# SDR 2003UALA00194

- Difficulty date: February 20, 2003
- Submitted: February 26, 2003
- Operation: Air carrier
- Aircraft: N555UA
- Make and model: Boeing 757222
- Aircraft serial: 26647
- Aircraft time: 36,988 hours, 13,610 cycles
- Engine: Pwa PW2037
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Damaged
- Location: Damaged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AT STA 640 SHEARTIE BETWEEN STR 14L AND 15L DAMAGED.  MAJOR REPAIR ACCOMPLISHED.  SHEAR TIE CLIP REPLACED.
